# SDR RAIA00511033

- Difficulty date: November 22, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N561HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41077
- Aircraft time: 18,303 hours, 20,972 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Check Valve
- Condition: Dirty
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5424 - STL - FLAPS WOULD NOT RETRACT.  MAINTENANCE CLEANED THE EMERGENCY SYSTEM CHECK VALVE.
